# SDR USAA2012071600006

- Difficulty date: July 13, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,911 hours, 40,659 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262A
- Part serial: MA2901
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - NR 4 SPOILER INBOARD HINGE CRACKED.  REMOVED AND REPLACED SPOILER IAW B737 AMM 27-62-1-404.
